Advances in Differential Equations
- Adv. Differential Equations
- Volume 8, Number 9 (2003), 1107-1124.
Multiple solutions for perturbed indefinite semilinear elliptic equations
We are looking for infinitely many weak solutions for a semilinear elliptic equation with indefinite nonlinearity. The presence of an $L^2$ function perturbs the symmetry of the problem. The result is obtained using the approach introduced by Rabinowitz for positive nonlinearities.
Adv. Differential Equations Volume 8, Number 9 (2003), 1107-1124.
First available in Project Euclid: 19 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Magrone, Paola; Mataloni, Silvia. Multiple solutions for perturbed indefinite semilinear elliptic equations. Adv. Differential Equations 8 (2003), no. 9, 1107--1124.https://projecteuclid.org/euclid.ade/1355926581